Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximation of smooth functions


Author: G. G. Lorentz
Journal: Bull. Amer. Math. Soc. 66 (1960), 124-125
DOI: https://doi.org/10.1090/S0002-9904-1960-10426-0
MathSciNet review: 0111971
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. G. Vituškin, Best approximation of differentiable and analytic functions, Dokl. Akad. Nauk SSSR vol. 119 (1958) pp. 418-420. MR 101985


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10426-0

American Mathematical Society